# SDR AWXA200501304

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654583311
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED FLOOR WEB CRACKED, 1.1 INCHES IN LENGTH, AT BS 195 BL 31L AND WL 207.  MAINTENANCE REMOVED FLOOR WEB AT BS 195, BL 31L AND WL 207 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED REPAIR WEB IAW BOEING 737-300 SRM 53-10-51-2R 8 FIG 201.  INSTALLED FABRICATED REPAIR WEB AT BS 195 BL 31L AND WL 207 IAW BOEING 737-300 SRM 53-10-51-2R 8 FIG 201.
